# SDR AGQA065538

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530F
- Make and model: Bell 212
- Aircraft serial: 30920
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: 32005007
- Condition: Erratic
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER/GENERATOR  IS ERRATIC.
